Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Inverse approach in ordinary differential equations: applications to Lagrangian and Hamiltonian Mechanics

Autor
Llibre, J.; Ramirez Inostroza, Rafael; Sadovskaia, N.
Tipus d'activitat
Article en revista
Revista
Journal of dynamics and differential equations
Data de publicació
2014-09-01
Volum
26
Número
3
Pàgina inicial
529
Pàgina final
581
DOI
https://doi.org/10.1007/s10884-014-9390-1 Obrir en finestra nova
Projecte finançador
Ares - Team for Advanced REsearch on information Security and privacy
Ares. team for Advanced REsearch on information Security and privacy
URL
http://link.springer.com/article/10.1007%2Fs10884-014-9390-1 Obrir en finestra nova
Resum
This paper is on the so called inverse problem of ordinary differential equations, i.e. the problem of determining the differential system satisfying a set of given properties. More precisely we characterize under very general assumptions the ordinary differential equations in which have a given set of either partial integrals, or first integral, or partial and first integrals. Moreover, for such systems we determine the necessary and sufficient conditions for the existence of independent first ...
Paraules clau
16th Hilbert's problem, Algebraic limit circles, DYNAMICS, Darboux integrability, Invariant algebraic circles, Invariant circles, Polynomial planar differential system, Polynomial vector fields
Grup de recerca
MMAC - Models Matemàtics aplicats a les ciencies humanes i de la natura

Participants